# SDR SIMA20121101001

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 20,477 hours, 16,992 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 3632001003
- Part serial: 01105
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4350 THE CREW REPORTED THAT ON APPORACH THE FLAPS FAILED IN THE ZERO POSITION.  THE CREW COULD NOT OBTAIN ANY FLAPS ON LANDING.  THE CREW DECLARED AN EMERGENCY AND RAN THE APPROPRIATE CHECKLIST.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT FLAP SYSTEM IAW EMB 145 AMM 27-51-00.  REMOVED AND REPLACED THE FLAP POWER DRIVE UNIT IAW EMB 145 AMM 27-53-04.  THE OPERATIONAL CHECK WAS GOOD, NO FURTHER DISCREPANCIES FOUND AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
